# SDR 20000613SH024

- Difficulty date: May 9, 2000
- Submitted: June 13, 2000
- Operation: General aviation
- Aircraft: N61CG
- Make and model: Piper PA-31P
- Aircraft serial: 31P30
- Engine: Lyc TIGO541E1A
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Bushing
- Part number: 75536
- Condition: Failed
- Component: Gen Adapter, Lyc
- Component part number: 75539
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT EXPERIENCED ALTERNATOR FAILURE ON LT ENGINE IN-FLIGHT.  UPON INSPECTION AFTER LANDING, FOUND LT SIDE OF AIRCRAFT COVER IN OIL AND LT ALTERNATOR LYING INSIDE OF COWLING.  SUSPECT FAILURE OF GOVERNOR ADAPTER ASSY.  BUSHING, PN 75539, CAUSED MIS-ALIGNMENT OF ALT DRIVESHAFT WHICH CAUSED COUPLING, PN LW-14464, TO FAIL IN SUCH A MANNER THAT CAUSED ALTERNATOR ADAPTER ASSY, PN LW-10259, TO FAIL. (X)
